BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Permanence for Nonautonomous Differential Systems with Delays in the Linear and Nonlinear Terms

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Publication
2021-01-28

Institution
FACULDADE DE CIÊNCIAS DA UNIVERSIDADE DE LISBOA

Where published
Mathematics

Publication Identifiers
ISSN - 2227-7390

Publisher
MDPI AG

Volume
9
Number
3

Starting page
263

Document Identifiers
DOI - https://doi.org/10.3390/math9030263
URL - http://dx.doi.org/10.3390/math9030263

Rankings
Web Of Science Q1 (2018) - 1.105 - MATHEMATICS - SCIE


Export

APA
Teresa Faria, (2021). Permanence for Nonautonomous Differential Systems with Delays in the Linear and Nonlinear Terms. Mathematics, 9, ISSN 2227-7390. eISSN . http://dx.doi.org/10.3390/math9030263

IEEE
Teresa Faria, "Permanence for Nonautonomous Differential Systems with Delays in the Linear and Nonlinear Terms" in Mathematics, vol. 9, 2021. 10.3390/math9030263

BIBTEX
@article{48448, author = {Teresa Faria}, title = {Permanence for Nonautonomous Differential Systems with Delays in the Linear and Nonlinear Terms}, journal = {Mathematics}, year = 2021, volume = 9 }